RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Atabekyan, Varuzhan Sergeevich

Total publications: 34 (34)
in MathSciNet: 23 (23)
in zbMATH: 14 (14)
in Web of Science: 22 (22)
in Scopus: 23 (23)
Cited articles: 28
Citations in Math-Net.Ru: 134
Citations in Web of Science: 81
Citations in Scopus: 71
Presentations: 4

Number of views:
This page:5685
Abstract pages:10067
Full texts:1415
References:1015
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: ,

http://www.mathnet.ru/eng/person27291
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:atabekyan.varuzhan-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/249340
http://elibrary.ru/author_items.asp?authorid=238550

Full list of scientific publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2020
1. S. I. Adian, V. S. Atabekyan, “Normal Automorphisms of Free Groups of Infinitely Based Varieties”, Math. Notes, 108:2 (2020), 149–154  mathnet  crossref  crossref  crossref  isi  elib  scopus
2. V. S. Atabekyan, “The set of 2-genereted $C^*$-simple relatively free groups has the cardinality of the continuum”, Uch. zapiski EGU, ser. Fizika i Matematika, 54:2 (2020), 81–86  mathnet  crossref;

   2019
3. V. S. Atabekyan, H. T. Aslanyan, “On fixed points of automorphisms”, Proceedings of the YSU, Physical and Mathematical Sciences, 53:3 (2019), 147–149  mathnet  crossref
4. S. I. Adian, V. S. Atabekyan, “$n$-torsion Groups”, J. Contemp. Math. Anal., Armen. Acad. Sci., 54:6 (2019), 319–327  mathnet  crossref  isi  scopus (cited: 2)

   2018
5. S. I. Adian, V. S. Atabekyan, “Central extensions of free periodic groups”, Sb. Math., 209:12 (2018), 1677–1689  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  scopus (cited: 3)
6. V. S. Atabekyan, H. T. Aslanyan, “The automorphisms of endomorphism semigroups of relatively free groups”, Int. J. Algebra Comput., 28:2 (2018), 207–215 https://www.worldscientific.com/doi/10.1142/S0218196718500108  crossref  mathscinet  zmath  isi  scopus (cited: 2)

   2017
7. S. I. Adian, V. S. Atabekyan, “On free groups in the infinitely based varieties of S. I. Adian”, Izv. Math., 81:5 (2017), 889–900  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 7)  elib  scopus (cited: 6)
8. S. I. Adian, V. S. Atabekyan, “Periodic products of groups”, J. Contemp. Math. Anal., Armen. Acad. Sci., 52:3 (2017), 111–117  mathnet  crossref  mathscinet  isi (cited: 5)  elib  scopus (cited: 4)
9. V. S. Atabekyan, H. T. Aslanyan, H. A. Grigorian, A. E. Grigoryan, “Analogues of Nielsen’s and Magnus’s theorems for free Burnside groups of period $3$”, Proceedings of the YSU, Physical and Mathematical Sciences, 51:3 (2017), 217–223  mathnet (cited: 1)
10. V. S. Atabekyan, A. L. Gevorgyan, Sh. A. Stepanyan, “The unique trace property of n-periodic product of groups.”, Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 52:4 (2017), 161-165  crossref  mathscinet  zmath  isi  scopus (cited: 1)
11. V. S. Atabekyan, H. T. Aslanyan, A. E. Grigoryan, “Normal automorphisms of free Burnside groups of period 3”, Armen. J. Math., 9:2 (2017), 60-67  mathscinet  zmath

   2016
12. S. I. Adian, V. S. Atabekyan, “$C^*$-Simplicity of $n$-Periodic Products”, Math. Notes, 99:5 (2016), 631–635  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)

   2015
13. V. S. Atabekyan, “Automorphism groups and endomorphism semigroups of groups $B(m,n)$”, Algebra and Logic, 54:1 (2015), 58–62  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
14. S. I. Adian, Varuzhan Atabekyan, “Characteristic properties and uniform non-amenability of $n$-periodic products of groups”, Izv. Math., 79:6 (2015), 1097–1110  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 5)  elib  elib
15. V. S. Atabekyan, “The automorphisms of endomorphism semigroups of free Burnside groups”, Int. J. Algebra Comput., 25:4 (2015), 669-674 https://www.worldscientific.com/doi/10.1142/S0218196715500149  crossref  mathscinet  zmath  isi  elib  scopus (cited: 4)

   2014
16. S. I. Adian, V. S. Atabekyan, “The Hopfian Property of $n$-Periodic Products of Groups”, Math. Notes, 95:4 (2014), 443–449  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
17. V. S. Atabekyan, “Splitting Automorphisms of Order $p^k$ of Free Burnside Groups are Inner”, Math. Notes, 95:5 (2014), 586–589  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 1)

   2013
18. V. S. Atabekyan, “Splitting automorphisms of free Burnside groups”, Sb. Math., 204:2 (2013), 182–189  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 4)
19. V. S. Atabekyan, “The automorphism tower problem for free periodic groups”, Proceedings of the YSU, Physical and Mathematical Sciences, 2013, no. 2, 3–7  mathnet (cited: 1)
20. V. S. Atabekyan, “The groups of automorphisms are complete for free Burnside groups of odd exponents $n\ge 1003$”, Int. J. Algebra Comput., 23:6 (2013), 1485-1496 https://www.worldscientific.com/doi/abs/10.1142/S0218196713500318  crossref  zmath  isi  elib  scopus (cited: 4)

   2011
21. V. S. Atabekyan, “Normal automorphisms of free Burnside groups”, Izv. Math., 75:2 (2011), 223–237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 9)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 8)
22. V. S. Atabekyan, “On normal subgroups in the periodic products of S. I. Adian”, Proc. Steklov Inst. Math., 274 (2011), 9–24  mathnet  crossref  mathscinet  isi (cited: 6)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)
23. V. S. Atabekyan, “Splitting automorphisms of free Burnside groups”, Proceedings of the YSU, Physical and Mathematical Sciences, 2011, no. 3, 62–64  mathnet (cited: 1)
24. V. S. Atabekyan, A. L. Gevorgyan, “On outer normal automorphisms of periodic products of groups”, Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 46:5 (2011), 289-292  mathnet  crossref  mathscinet  zmath  scopus (cited: 4)

   2010
25. V. S. Atabekyan, “Nonunitarizable Periodic Groups”, Math. Notes, 87:6 (2010), 908–911  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
26. V. S. Atabekyan, “The normalizers of free subgroups in free Burnside groups of odd period $n\ge1003$”, J. Math. Sci., 166:6 (2010), 691–703  mathnet  crossref  mathscinet  elib (cited: 4)  elib (cited: 4)  scopus (cited: 5)

   2009
27. V. S. Atabekian, “On subgroups of free Burnside groups of odd exponent $n\ge 1003$”, Izv. Math., 73:5 (2009), 861–892  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 11)  elib  elib  scopus (cited: 6)
28. V. S. Atabekyan, “Monomorphisms of Free Burnside Groups”, Math. Notes, 86:4 (2009), 457–462  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  elib  scopus (cited: 4)
29. V. S. Atabekyan, “Uniform Nonamenability of Subgroups of Free Burnside Groups of Odd Period”, Math. Notes, 85:4 (2009), 496–502  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib  elib  scopus (cited: 2)

   2008
30. V. S. Atabekyan, A. S. Pahlevanyan, “Embedding of absolutely free groups into groups $B(m,n,1)$”, Proceedings of the YSU, Physics & Mathematics, 2008, no. 3, 25–33  mathnet

   2007
31. V. S. Atabekyan, “On Periodic Groups of Odd Period $n\ge1003$”, Math. Notes, 82:4 (2007), 443–447  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  elib  elib  scopus (cited: 4)

   2005
32. V. S. Atabekyan, “Spaces with limit operation”, Proceedings of the YSU, Physics & Mathematics, 2005, no. 2, 5–10  mathnet

   2003
33. V. S. Atabekyan, “About the construction of defining relation in free periodic groups”, Proceedings of the YSU, Physics & Mathematics, 2003, no. 3, 30–35  mathnet

   1987
34. V. S. Atabekyan, “Simple and free periodic groups”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, no. 6, 76–78  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. On periodic products and varieties of S.I.Adian
V. S. Atabekyan
S. I. Adian memorial conference
May 27, 2020 18:15   
2. n-кручёные группы
V. S. Atabekyan
"Geometric group theory"
November 21, 2019 17:15
3. Периодические произведения групп
V. S. Atabekyan
Mathematical Logic, Algebra and Computation: A two-day conference dedicated to 85-th anniversary of S. I. Adian
July 18, 2016 11:00   
4. О хопфовости $n$-периодических произведений групп
S. I. Adian, Varuzhan Atabekyan
Seminar of the Department of Mathematical Logic "Algorithmic problems in algebra and logic"
November 12, 2013 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020